# SDR SWIA202054796

- Difficulty date: November 4, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL CORRODED, MULTIPLE AREAS MARKED.  C-CHECK RO 12/26/2020.  FOUND REMAINING MATERIAL OF AFT CARGO DOOR FLOOR SILL TO BE OUT OF LIMITS.  REMOVED AND INSTALLED NEW AFT CARGO DOOR FLOOR SILL, REF CRJ 900 SRM.  SEE CONTINUATION CARD FOR DETAILS.  COMPLETED FORM M-337.
